Globe subluxation, when the globe equator projects anterior to the orbital rim, is a serious orbital condition commonly associated with thyroid eye disease, floppy eye syndrome or a shallow orbit. The authors present a first case of a spontaneous globe subluxation secondary to long-term high dose steroids for control of myasthenia gravis (MG). This unusual presentation began in a 57-year-old healthy gentleman who was diagnosed with MG and began pyridostigmine following exclusion of thyroid disease and normal CT brain and electromyography of frontal muscle. After a period of presentations with worsening symptoms or side-effects secondary to therapy, he was put on 64mg methylprednisolone and 720mg pyridostigmine. One year later, he presented as an emergency with symptoms in keeping with left globe subluxation, which he managed to push back in himself resulting in a large corneal abrasion. By this time, he had developed steroid side-effects of 30kg weight gain, cushingoid facies and steroid myopathy. The final change to his regimen by the neurologist was to taper the steroids and MG treatment and begin tacrolimus as the previous treatment was not in keeping with international guidance. Despite optimum medical treatment a new subluxation occurred two months later. A lateral tarsorrhaphy was undertaken to prevent future subluxations. Proptosis with MG tends to be associated with another auto-immune disorder such as thyroid disease and was found to be negative in this case. Furthermore, MRI displayed increased orbital fat and atrophic extraocular muscles, which is not in keeping with thyroid eye disease. This patient had a predisposition to subluxation due to his slight proptosis. The authors believe the cause of subluxation in this case was a combination of increased retro-orbital fat coupled with myopathy of extraocular muscles. This case has highlighted the significance of steroid side-effects and the caution needed in those predisposed to proptosis.